# SDR SWAA2013020412258

- Difficulty date: January 16, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TEE LOCATED AT BS 727 LBL 6 AFT CARGO COMPARTMENT.  REPLACED TEE AND FASTENERS LOCATED AT BS 727 LBL 6 AFT CARGO COMPARTMENT IAW B737-300 SRM 51-40-02 51-10-02 ITEM 8 AND DRAWING 65-46547
